# SDR CALA9600927

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: BACH8A06NN0336T
- Condition: Leaking
- Location: Nlg Actuator
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-SYSTEM HYDRAULIC FLUID QUANTITY WENT TO ZERO WHILE ON FINAL APPROACH TO EWR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR ACTUATOR HYDRAULIC PRESSURE LINE LEAKING.  THE HYDRAULIC PRESSURE LINE WAS REMOVED AND REPLACED.  THE GEAR HANDLE WAS CYCLED SEVERAL TIMES AND NO LEAKS WERE NOTED.
